# SDR ASMF200611007

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 49,455 hours, 34,003 cycles
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936907600
- Condition: Leaking
- Location: Lt Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT LT HYDRAULIC QUANTITY DROPPED TO 2 QUARTERS DURING DESCENT. DURING MAINTENANCE CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE LT REVERSE CONTROL VALVE DUE TO A LINE THAT WAS LOOSE. HYDRAULIC LINE WAS REFASTENED IAW MM 78-31-04, TESTED CORRECT. DURING OVERNIGHT CHECK, A LEAK TEST WAS PERFORMED IAW MM 78-31-04, ALL CORRECT.
